On the kernel of intersecting families

N. Alon, Z. Füredi

Research output: Contribution to journalArticle

4 Citations (Scopus)


Let ℱ be a t-wise s-intersecting family, i.e., |F1∩ ... ∩ Ft| ≥ s holds for every t members of ℱ. Then there exists a set Y such that |F1∩ ... ∩ Ft∩ Y| ≥ s still holds for every F1,..., Ft∈ℱ. Here exponential lower and upper bounds are proven for the possible sizes of Y.

Original languageEnglish
Pages (from-to)91-94
Number of pages4
JournalGraphs and Combinatorics
Issue number1
Publication statusPublished - Dec 1 1987


ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this